MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546610
Medical Device Problem Codes Device-Device Incompatibility (2919); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds ii device was attempted for use during endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2026, for the treatment of choledocholithiasis.During the procedure, the scope lost visualization while using electrohydraulic lithotripsy (ehl).Troubleshooting steps were attempted to resolve the issue, including unplugging and replugging the scope in.A balloon sweep was then attempted but was unsuccessful at removing the stone.The physician was unable to complete the procedure due to this event.A stent was place and the patient will be rescheduled for another ercp no patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): h6 imdrf device code f1001 captures the reportable event of absence of treatment.The product was not returned for evaluation; therefore, no analysis could be performed to determine whether a device defect was present or to confirm the reported event.Due to the lack of available evidence, the complaint could not be verified.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Additionally, a review of the device history and risk documentation for the spyscope ds ii confirms that the event cancelled/rescheduled post sedation/sedation unknown has been previously identified and accounted for within the product risk analysis, with an overall acceptable risk-benefit profile.In the absence of a direct device evaluation, the root cause of the reported issue cannot be established; therefore, unable to exclude device problem is identified as the most probable cause.As the procedure was not completed due to the conditions encountered, the event will be classified as adverse event related to procedure.

Brand Name
SPYSCOPE? DS II
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24733149
Report Number3005099803-2026-01143
Device Sequence Number10192176
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)271106(10)40400995
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040400995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown